Alert archive / New Mexico / Wind Advisories in 2016
Wind Advisory 12, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Apr 14, 2016, 2:21 PM MDT for El Paso County, Texas; 6 counties in New Mexico. It took effect at Apr 15, 2016, 2:00 PM MDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2016, 2:21 PM MDT (20:21 UTC)
- In effect from
- Apr 15, 2016, 2:00 PM MDT
- Expired
- Apr 16, 2016, 8:00 AM MDT
- In force
- 18 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX
The radar
The El Paso radar (KEPZ), 78 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 8.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2852 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
941 WWUS74 KEPZ 142021 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 221 PM MDT THU APR 14 2016 ...GUSTY WEST TO SOUTHWEST WINDS FRIDAY AFTERNOON INTO THE EARLY EVENING HOURS... .ANOTHER LARGE AND STRONG UPPER LEVEL LOW PRESSURE SYSTEM OVER THE PACIFIC NORTHWEST ALONG WITH ITS ASSOCIATED PACIFIC COLD FRONT AT THE SURFACE WILL DROP INTO NORTHERN ARIZONA FRIDAY. IT WILL SLOWLY MOVE EASTWARD INTO THE FOUR CORNERS REGION AND THEN INTO THE SOUTHERN AND CENTRAL ROCKIES SATURDAY. THIS SYSTEM WILL POSITION STRONG JET STREAM WINDS ALOFT OVER SOUTHERN NEW MEXICO BY FRIDAY AFTERNOON AND PRODUCE DEEPENING LOW PRESSURE AT THE SURFACE OVER EASTERN NEW MEXICO. STRONGER WINDS ALOFT WILL BEGIN TO MIX DOWN TO THE SURFACE BY FRIDAY AFTERNOON. WINDS WILL INCREASE TO AROUND 25 TO 35 MPH WITH GUSTS TO 45 MPH IN FRIDAY AFTERNOON INTO THE EARLY EVENING HOURS. THESE WINDS WILL ALSO PRODUCE AREAS OF BLOWING DUST BY MID AFTERNOON FRIDAY. NMZ402>409-150400- /O.NEW.KEPZ.WI.Y.0012.160415T2000Z-160416T0300Z/ SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- INCLUDING THE CITIES OF...LAKE ROBERTS...PINOS ALTOS... SILVER CITY...TYRONE...WINSTON...MIMBRES...SAN LORENZO...HURLEY... FAYWOOD...GRANT COUNTY AIRPORT...LORDSBURG...ROAD FORKS... RED ROCK...VIRDEN...ANTELOPE WELLS...ANIMAS...HACHITA...RODEO... CLOVERDALE...GERONIMO CAMPGROUND...DEMING...GAGE...COLUMBUS... HILLSBORO...MONTICELLO...ELEPHANT BUTTE...TRUTH OR CONSEQUENCES... DERRY...SPACEPORT 221 PM MDT THU APR 14 2016 ...WIND ADVISORY IN EFFECT FROM 2 PM TO 9 PM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 9 PM MDT FRIDAY. * AREA AFFECTED...ALL AREAS MAINLY WEST OF THE RIO GRANDE. * TIMING AND WINDS...WINDS WILL INCREASE 25 TO 35 MPH WITH GUSTS TO 45 MPH BY EARLY AFTERNOON FRIDAY ...THEN PEAK INTO THE EARLY EVENING HOURS. WINDS WILL SLOWLY DIMINISH OVERNIGHT. * IMPACTS...POTENTIALLY HAZARDOUS DRIVING CONDITIONS WILL EXIST...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS MAY ALSO CAUSE LOOSE OBJECTS TO BLOW AROUND. * BLOWING DUST...SOME AREAS OF BLOWING DUST WILL CAUSE VISIBILITIES TO DROP DOWN TO 1 TO 3 MILES PRODUCING HAZARDOUS DRIVING CONDITIONS ESPECIALLY IN FAVORED REGIONS ALONG INTERSTATE 10 AND STATE ROADS 7, 9 AND 180. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
792 WWUS74 KEPZ 150419 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1019 PM MDT THU APR 14 2016 ...GUSTY WEST TO SOUTHWEST WINDS FRIDAY AFTERNOON AND EVENING FOR SOUTHWEST NEW MEXICO...AND OVERNIGHT FOR THE SACRAMENTO MOUNTAINS... .ANOTHER LARGE AND STRONG UPPER LEVEL LOW PRESSURE SYSTEM OVER THE PACIFIC NORTHWEST ALONG WITH ITS ASSOCIATED PACIFIC COLD FRONT AT THE SURFACE WILL DROP INTO NORTHERN ARIZONA FRIDAY. IT WILL SLOWLY MOVE EASTWARD INTO THE FOUR CORNERS REGION AND THEN INTO THE SOUTHERN AND CENTRAL ROCKIES SATURDAY. THIS SYSTEM WILL POSITION STRONG JET STREAM WINDS ALOFT OVER SOUTHERN NEW MEXICO BY FRIDAY AFTERNOON AND PRODUCE DEEPENING LOW PRESSURE AT THE SURFACE OVER EASTERN NEW MEXICO. STRONGER WINDS ALOFT WILL BEGIN TO MIX DOWN TO THE SURFACE BY FRIDAY AFTERNOON. WINDS WILL INCREASE TO AROUND 25 TO 35 MPH WITH GUSTS TO 45 MPH IN FRIDAY AFTERNOON INTO THE EARLY EVENING HOURS. THESE WINDS WILL ALSO PRODUCE AREAS OF BLOWING DUST BY MID AFTERNOON FRIDAY. OVERNIGHT THE STRONGEST WINDS ALOFT WILL MOVE OVER THE SACRAMENTO MOUNTAINS...KEEPING WINDS QUITE STRONG THERE UNTIL THE MORNING. NMZ414>416-151345- /O.EXB.KEPZ.WI.Y.0012.160416T0000Z-160416T1400Z/ WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- INCLUDING THE CITIES OF...MESCALERO...HIGH ROLLS...TIMBERON... MOUNTAIN PARK...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...MAYHILL... PINON...SACRAMENTO...WEED 1019 PM MDT THU APR 14 2016 ...WIND ADVISORY IN EFFECT FROM 6 PM FRIDAY TO 8 AM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM FRIDAY TO 8 AM MDT SATURDAY. * AREA AFFECTED...STRONGEST WINDS WILL STAY OVER THE HIGHER AND MORE EXPOSED ELEVATIONS AND RIDGES ACROSS THE SACRAMENTO MOUNTAINS. IN ADDITION...STRONG WINDS EXPECTED ON THE MID AND LOWER EAST SLOPES. * TIMING AND WINDS...WINDS WILL INCREASE 25 TO 35 MPH WITH GUSTS TO 45 MPH BY EARLY EVENING FRIDAY THEN ...WINDS SPEEDS WILL BE STRONGEST OVERNIGHT BETWEEN 10 PM AND SUNRISE WITH GUSTS OVER 50 MPH POSSIBLE. WINDS WILL SLOWLY DIMINISH THROUGH THE EARLY MORNING HOURS ON SATURDAY. * IMPACTS...WILDFIRE RISK WILL BE ELEVATED...WITH POTENTIAL FOR LARGE FIRE GROWTH. DOWNED BRANCHES AND TREES ALSO POSSIBLE. DAMAGE TO LIGHT STRUCTURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ402>409-151345- /O.CON.KEPZ.WI.Y.0012.160415T2000Z-160416T0300Z/ SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- INCLUDING THE CITIES OF...LAKE ROBERTS...PINOS ALTOS... SILVER CITY...TYRONE...WINSTON...MIMBRES...SAN LORENZO...HURLEY... FAYWOOD...GRANT COUNTY AIRPORT...LORDSBURG...ROAD FORKS... RED ROCK...VIRDEN...ANTELOPE WELLS...ANIMAS...HACHITA...RODEO... CLOVERDALE...GERONIMO CAMPGROUND...DEMING...GAGE...COLUMBUS... HILLSBORO...MONTICELLO...ELEPHANT BUTTE...TRUTH OR CONSEQUENCES... DERRY...SPACEPORT 1019 PM MDT THU APR 14 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 9 PM MDT FRIDAY... * AREA AFFECTED...ALL AREAS MAINLY WEST OF THE RIO GRANDE. * TIMING AND WINDS...WINDS WILL INCREASE 25 TO 35 MPH WITH GUSTS TO 45 MPH BY EARLY AFTERNOON FRIDAY THEN ...PEAK INTO THE EARLY EVENING HOURS. WINDS WILL SLOWLY DIMINISH OVERNIGHT. * IMPACTS...POTENTIALLY HAZARDOUS DRIVING CONDITIONS WILL EXIST...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS MAY ALSO CAUSE LOOSE OBJECTS TO BLOW AROUND. DAMAGE TO LIGHT STRUCTURES SUCH AS SIGNS AND AWNING IS ALSO POSSIBLE. * BLOWING DUST...SOME AREAS OF BLOWING DUST WILL CAUSE VISIBILITIES TO DROP DOWN TO 1 TO 3 MILES PRODUCING HAZARDOUS DRIVING CONDITIONS ESPECIALLY IN FAVORED REGIONS ALONG INTERSTATE 10 AND STATE ROADS 7... 9 AND 180. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BIRD
784 WWUS74 KEPZ 151226 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 626 AM MDT FRI APR 15 2016 ...GUSTY WEST TO SOUTHWEST WINDS THIS AFTERNOON AND EVENING FOR SOUTHWEST NEW MEXICO AND WEST TEXAS... .A LARGE AND STRONG UPPER LEVEL LOW PRESSURE SYSTEM ALONG WITH ITS ASSOCIATED PACIFIC COLD FRONT WILL DROP INTO NORTHERN ARIZONA LATER TODAY. IT WILL SLOWLY MOVE EASTWARD INTO THE FOUR CORNERS REGION AND THEN INTO THE SOUTHERN AND CENTRAL ROCKIES SATURDAY. THIS STORM WILL GENERATE STRONG WINDS ACROSS MUCH OF SOUTHERN NEW MEXICO AND WEST TEXAS THIS AFTERNOON AND EVENING. WINDS WILL INCREASE TO AROUND 25 TO 35 MPH WITH GUSTS TO 50 MPH IN THIS AFTERNOON INTO THE EVENING HOURS. THESE WINDS WILL ALSO PRODUCE AREAS OF BLOWING DUST WITH LOW VISIBILITY MID AFTERNOON FRIDAY. NMZ413-TXZ419-152300- /O.EXB.KEPZ.WI.Y.0012.160415T2100Z-160416T0600Z/ SOUTHERN TULAROSA BASIN-EASTERN/CENTRAL EL PASO COUNTY- INCLUDING THE CITIES OF...CHAPARRAL...OROGRANDE... WHITE SANDS MISSLE RANGE HQ...EAST AND NORTHEST EL PASO... SOCORRO...FORT BLISS 626 AM MDT FRI APR 15 2016 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT. * TIMING AND WINDS...WINDS WILL INCREASE 25 TO 35 MPH WITH GUSTS TO 50 MPH BY LATE THIS AFTERNOON. WINDS WILL SLOWLY DIMINISH AFTER MIDNIGHT. * IMPACTS...BLOWING DUST WILL REDUCE THE VISIBILITY TO UNDER A MILE OVER A FEW LOCATIONS....INCLUDING ALONG PORTIONS OF INTERSTATE 10. WILDFIRE RISK WILL BE ELEVATED...WITH POTENTIAL FOR LARGE FIRE GROWTH. DOWNED BRANCHES AND TREES ALSO POSSIBLE. DAMAGE TO LIGHT STRUCTURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ410-411-TXZ418-152300- /O.EXB.KEPZ.WI.Y.0012.160415T2100Z-160416T0300Z/ NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- WESTERN EL PASO COUNTY- INCLUDING THE CITIES OF...GARFIELD...HATCH...LEASBURG... RADIUM SPRINGS...SALEM...LAS CRUCES...VADO...SUNLAND PARK... DOWNTOWN EL PASO...WEST EL PASO...UPPER VALLEY 626 AM MDT FRI APR 15 2016 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. * TIMING AND WINDS...WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH BY THE LATE AFTERNOON. WINDS WILL SLOWLY DIMINISH IN THE LATER EVENING HOURS. * IMPACTS...BLOWING DUST WILL REDUCE THE VISIBILITY TO UNDER A MILE OVER AS FEW LOCATIONS INCLUDING ALONG PORTIONS OF INTERSTATE 10. WILDFIRE RISK WILL BE ELEVATED...WITH POTENTIAL FOR LARGE FIRE GROWTH. DOWNED BRANCHES AND TREES ALSO POSSIBLE. DAMAGE TO LIGHT STRUCTURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ402>409-152300- /O.CON.KEPZ.WI.Y.0012.160415T2000Z-160416T0300Z/ SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- INCLUDING THE CITIES OF...LAKE ROBERTS...PINOS ALTOS... SILVER CITY...TYRONE...WINSTON...MIMBRES...SAN LORENZO...HURLEY... FAYWOOD...GRANT COUNTY AIRPORT...LORDSBURG...ROAD FORKS... RED ROCK...VIRDEN...ANTELOPE WELLS...ANIMAS...HACHITA...RODEO... CLOVERDALE...GERONIMO CAMPGROUND...DEMING...GAGE...COLUMBUS... HILLSBORO...MONTICELLO...ELEPHANT BUTTE...TRUTH OR CONSEQUENCES... DERRY...SPACEPORT 626 AM MDT FRI APR 15 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING... * AREA AFFECTED...ALL AREAS MAINLY WEST OF THE RIO GRANDE. * TIMING AND WINDS...WINDS WILL INCREASE 25 TO 35 MPH WITH GUSTS TO 45 MPH BY EARLY AFTERNOON FRIDAY THEN PEAK ...INTO THE EARLY EVENING HOURS. WINDS WILL SLOWLY DIMINISH OVERNIGHT. * IMPACTS...POTENTIALLY HAZARDOUS DRIVING CONDITIONS WILL EXIST...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS MAY ALSO CAUSE LOOSE OBJECTS TO BLOW AROUND. DAMAGE TO LIGHT STRUCTURES SUCH AS SIGNS AND AWNING IS ALSO POSSIBLE. * BLOWING DUST...SOME AREAS OF BLOWING DUST WILL CAUSE VISIBILITIES TO DROP DOWN TO 1 TO 3 MILES PRODUCING HAZARDOUS DRIVING CONDITIONS ESPECIALLY IN FAVORED REGIONS ALONG INTERSTATE 10 AND STATE ROADS 7... 9 AND 180. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ414>416-152300- /O.CON.KEPZ.WI.Y.0012.160416T0000Z-160416T1400Z/ WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- INCLUDING THE CITIES OF...MESCALERO...HIGH ROLLS...TIMBERON... MOUNTAIN PARK...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...MAYHILL... PINON...SACRAMENTO...WEED 626 AM MDT FRI APR 15 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM MDT SATURDAY... * AREA AFFECTED...STRONGEST WINDS WILL STAY OVER THE HIGHER AND MORE EXPOSED ELEVATIONS AND RIDGES ACROSS THE SACRAMENTO MOUNTAINS. IN ADDITION...STRONG WINDS EXPECTED ON THE MID AND LOWER EAST SLOPES. * TIMING AND WINDS...WINDS WILL INCREASE 25 TO 35 MPH WITH GUSTS TO 45 MPH BY EARLY EVENING FRIDAY THEN WINDS ...SPEEDS WILL BE STRONGEST OVERNIGHT BETWEEN 10 PM AND SUNRISE WITH GUSTS OVER 50 MPH POSSIBLE. WINDS WILL SLOWLY DIMINISH THROUGH THE EARLY MORNING HOURS ON SATURDAY. * IMPACTS...WILDFIRE RISK WILL BE ELEVATED...WITH POTENTIAL FOR LARGE FIRE GROWTH. DOWNED BRANCHES AND TREES ALSO POSSIBLE. DAMAGE TO LIGHT STRUCTURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROGASH
523 WWUS74 KEPZ 152126 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 326 PM MDT FRI APR 15 2016 ...GUSTY WEST TO SOUTHWEST WINDS THIS EVENING FOR SOUTHWEST NEW MEXICO AND WEST TEXAS... .A LARGE AND STRONG UPPER LEVEL LOW PRESSURE SYSTEM ALONG WITH ITS ASSOCIATED PACIFIC COLD FRONT WILL DROP INTO NORTHERN ARIZONA THIS EVENING. IT WILL SLOWLY MOVE EASTWARD INTO THE FOUR CORNERS REGION AND THEN INTO THE SOUTHERN AND CENTRAL ROCKIES SATURDAY. THIS STORM WILL CONTINUE TO GENERATE STRONG WINDS ACROSS MUCH OF SOUTHERN NEW MEXICO AND WEST TEXAS THIS EVENING. WINDS WILL CONTINUE AT AROUND 25 TO 35 MPH WITH GUSTS TO 50 MPH IN THIS EVENING INTO THE MORNING HOURS FOR LOCATIONS EAST OF AREA MOUNTAINS. ONCE THE SUN SETS THE BLOWING DUST SHOULD BEGIN TO SETTLE OUT OF THE ATMOSPHERE. NMZ413-TXZ419-161400- /O.EXT.KEPZ.WI.Y.0012.000000T0000Z-160416T1400Z/ SOUTHERN TULAROSA BASIN-EASTERN/CENTRAL EL PASO COUNTY- INCLUDING THE CITIES OF...CHAPARRAL...OROGRANDE... WHITE SANDS MISSLE RANGE HQ...EAST AND NORTHEST EL PASO... SOCORRO...FORT BLISS 326 PM MDT FRI APR 15 2016 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM MDT SATURDAY... * AREA AFFECTED...NORTHEAST EL PASO AND SOUTHWEST OTERO COUNTIES JUST TO THE EAST OF AREA MOUNTAINS * TIMING AND WINDS...WINDS WILL CONTINUE AT 25 TO 35 MPH WITH GUSTS TO 50 MPH THIS EVENING. WILL BE STRONGEST OVERNIGHT BETWEEN 10 PM AND SUNRISE WITH GUSTS OVER 50 MPH POSSIBLE. WINDS WILL SLOWLY DIMINISH THROUGH THE EARLY MORNING HOURS ON SATURDAY. * IMPACTS...BLOWING DUST WILL REDUCE THE VISIBILITY TO UNDER A MILE OVER A FEW LOCATIONS....INCLUDING ALONG PORTIONS OF INTERSTATE 10. BLOWING DUST WILL BEGIN TO SETTLE OUT OF THE AIR ONCE THE SUN SETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ402>411-TXZ418-160300- /O.CON.KEPZ.WI.Y.0012.000000T0000Z-160416T0300Z/ SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- WESTERN EL PASO COUNTY- INCLUDING THE CITIES OF...LAKE ROBERTS...PINOS ALTOS... SILVER CITY...TYRONE...WINSTON...MIMBRES...SAN LORENZO...HURLEY... FAYWOOD...GRANT COUNTY AIRPORT...LORDSBURG...ROAD FORKS... RED ROCK...VIRDEN...ANTELOPE WELLS...ANIMAS...HACHITA...RODEO... CLOVERDALE...GERONIMO CAMPGROUND...DEMING...GAGE...COLUMBUS... HILLSBORO...MONTICELLO...ELEPHANT BUTTE...TRUTH OR CONSEQUENCES... DERRY...SPACEPORT...GARFIELD...HATCH...LEASBURG... RADIUM SPRINGS...SALEM...LAS CRUCES...VADO...SUNLAND PARK... DOWNTOWN EL PASO...WEST EL PASO...UPPER VALLEY 326 PM MDT FRI APR 15 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * AREA AFFECTED...ALL AREAS MAINLY WEST OF THE RIO GRANDE. * TIMING AND WINDS...WINDS WILL CONTINUE AT 25 TO 35 MPH WITH GUSTS TO 45 MPH INTO THE EVENING HOURS. WINDS WILL SLOWLY DIMINISH OVERNIGHT. * IMPACTS...POTENTIALLY HAZARDOUS DRIVING CONDITIONS WILL EXIST...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS MAY ALSO CAUSE LOOSE OBJECTS TO BLOW AROUND. DAMAGE TO LIGHT STRUCTURES SUCH AS SIGNS AND AWNING IS ALSO POSSIBLE. * BLOWING DUST...SOME AREAS OF BLOWING DUST WILL CAUSE VISIBILITIES TO DROP DOWN TO 1 TO 3 MILES PRODUCING HAZARDOUS DRIVING CONDITIONS ESPECIALLY IN FAVORED REGIONS ALONG INTERSTATE 10 AND STATE ROADS 7... 9 AND 180. DUST WILL BEGIN TO DIMINISH ONCE THE SUN SETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ414>416-161400- /O.CON.KEPZ.WI.Y.0012.160416T0000Z-160416T1400Z/ WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- INCLUDING THE CITIES OF...MESCALERO...HIGH ROLLS...TIMBERON... MOUNTAIN PARK...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...MAYHILL... PINON...SACRAMENTO...WEED 326 PM MDT FRI APR 15 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT SATURDAY... * AREA AFFECTED...STRONGEST WINDS WILL STAY OVER THE HIGHER AND MORE EXPOSED ELEVATIONS AND RIDGES ACROSS THE SACRAMENTO MOUNTAINS. IN ADDITION...STRONG WINDS EXPECTED ON THE MID AND LOWER EAST SLOPES. * TIMING AND WINDS...WINDS WILL CONTINUE AT 25 TO 35 MPH WITH GUSTS TO 45 MPH BY DURING THE EVENING HOURS ON FRIDAY THEN WINDS SPEEDS...WILL BE STRONGEST OVERNIGHT BETWEEN 10 PM AND SUNRISE WITH GUSTS OVER 50 MPH POSSIBLE. WINDS WILL SLOWLY DIMINISH THROUGH THE EARLY MORNING HOURS ON SATURDAY. * IMPACTS...WILDFIRE RISK WILL BE ELEVATED...WITH POTENTIAL FOR LARGE FIRE GROWTH. DOWNED BRANCHES AND TREES ALSO POSSIBLE. DAMAGE TO LIGHT STRUCTURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
595 WWUS74 KEPZ 160324 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 924 PM MDT FRI APR 15 2016 ...WINDS SLOWLY DIMINISHING BUT LIKELY TO RETURN ALONG EAST SLOPES AND IN THE SACRAMENTO MOUNTAINS LATER TONIGHT... .WHILE WINDS HAVE STARTED TO DIMINISH ACROSS THE REGION THIS EVENING...STRONG GUSTS TO 50 MPH WILL LIKELY RETURN TO AREAS IMMEDIATELY EAST OF THE FRANKLIN AND ORGAN MOUNTAINS AS WELL AS THE SACRAMENTO MOUNTAINS LATER TONIGHT. NMZ402>411-TXZ418-160430- /O.EXP.KEPZ.WI.Y.0012.000000T0000Z-160416T0300Z/ SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- WESTERN EL PASO COUNTY- INCLUDING THE CITIES OF...LAKE ROBERTS...PINOS ALTOS... SILVER CITY...TYRONE...WINSTON...MIMBRES...SAN LORENZO...HURLEY... FAYWOOD...GRANT COUNTY AIRPORT...LORDSBURG...ROAD FORKS... RED ROCK...VIRDEN...ANTELOPE WELLS...ANIMAS...HACHITA...RODEO... CLOVERDALE...GERONIMO CAMPGROUND...DEMING...GAGE...COLUMBUS... HILLSBORO...MONTICELLO...ELEPHANT BUTTE...TRUTH OR CONSEQUENCES... DERRY...SPACEPORT...GARFIELD...HATCH...LEASBURG... RADIUM SPRINGS...SALEM...LAS CRUCES...VADO...SUNLAND PARK... DOWNTOWN EL PASO...WEST EL PASO...UPPER VALLEY 924 PM MDT FRI APR 15 2016 ...WIND ADVISORY HAS EXPIRED... WINDS ARE STILL GUSTING 30 TO 35 MPH...BUT ARE BELOW ADVISORY CRITERIA AND WILL CONTINUE TO DIMINISH OVER THE NEXT SEVERAL HOURS. $$ NMZ413-TXZ419-161400- /O.CON.KEPZ.WI.Y.0012.000000T0000Z-160416T1400Z/ SOUTHERN TULAROSA BASIN-EASTERN/CENTRAL EL PASO COUNTY- INCLUDING THE CITIES OF...CHAPARRAL...OROGRANDE... WHITE SANDS MISSLE RANGE HQ...EAST AND NORTHEST EL PASO... SOCORRO...FORT BLISS 924 PM MDT FRI APR 15 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT SATURDAY... * AREA AFFECTED...AREAS EAST OF THE FRANKLIN AND ORGAN MOUNTAINS. * TIMING AND WINDS...WINDS HAVE DIMINISHED OVER THE PAST COUPLE OF HOURS BUT GUSTS OVER 50 MPH WILL RETURN LATER TONIGHT WITH THE STRONGEST GUSTS OCCURRING AFTER MIDNIGHT. * IMPACTS...TRAVEL MAY BECOME HAZARDOUS DUE TO CROSS-WINDS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ414>416-161400- /O.CON.KEPZ.WI.Y.0012.000000T0000Z-160416T1400Z/ WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- INCLUDING THE CITIES OF...MESCALERO...HIGH ROLLS...TIMBERON... MOUNTAIN PARK...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...MAYHILL... PINON...SACRAMENTO...WEED 924 PM MDT FRI APR 15 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT SATURDAY... * AREA AFFECTED...SACRAMENTO MOUNTAINS ABOVE 7500 FEET AND EAST SLOPES DOWN TO 6000 FEET. * TIMING AND WINDS...SOUTHWEST WINDS WILL INCREASE WITH GUSTS 40 TO 50 MPH LATE TONIGHT...PEAKING AFTER MIDNIGHT AND BEFORE DAWN. * IMPACTS...TRAVEL MAY BECOME HAZARDOUS DUE TO CROSS-WINDS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Apr 14, 3:41 AM MDT, 10 hours 40 minutes earlier.
Area forecast discussion, Apr 14, 3:41 AM MDT, 10 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
341 AM MDT THU APR 14 2016
.SYNOPSIS...
WESTERLY WINDS WILL BRING WARMER DRY WEATHER TO SOUTHERN NEW
MEXICO AND WEST TEXAS TODAY AND FRIDAY. HOWEVER A DEEP LOW
PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE SLOWLY ACROSS THE
ROCKY MOUNTAINS THIS WEEKEND CAUSING WINDY CONDITIONS ON FRIDAY
FOLLOWED BY COOLER TEMPERATURES AND A FEW SHOWERS AND
THUNDERSTORMS THIS WEEKEND. MOISTURE WILL THEN FLOW INTO THE
BORDERLAND FROM THE EAST RESULTING IN A CONTINUED THREAT OF
SHOWERS AND THUNDERSTORMS INTO NEXT WEEK...MAINLY EAST OF EL PASO
AND NORTH OF LAS CRUCES.
&&
.DISCUSSION...
DEEP UPPER LOW WILL MOVE INTO THE PACIFIC NORTHWEST TODAY WITH
TRAILING TROUGH EXTENDING SOUTHWARD INTO NORTHERN BAJA.
CONSEQUENTLY SOUTHWEST WINDS WILL BEGIN TO INCREASE TODAY WITH
ADVECTION OF WARMER DRY AIR PUSHING TEMPERATURES ABOVE NORMAL.
LOW WILL DROP SOUTHWARD THROUGH THE GREAT BASIN INTO ARIZONA
TONIGHT AND FRIDAY CAUSING STRENGTHENING GRADIENTS ACROSS NEW
MEXICO AND WEST TEXAS. FURTHER INFLOW OF WARM DRY AIR WILL
SUPPORT SURFACE TO 600 MB DRY LAPSE RATES ALLOWING STRONGER FLOW
ALOFT TO MIX DOWNWARD. THUS EXPECT WINDY CONDITIONS ON FRIDAY WITH
WIND SPEEDS NEAR ADVISORY LEVELS.
FRIDAY NIGHT AN ASSOCIATED PACIFIC FRONT WILL SWEEP ACROSS THE CWA
RESULTING IN COOLER BELOW NORMAL TEMPERATURES SATURDAY AND SUNDAY.
IN ADDITION A BLOCKING PATTERN ACROSS THE UNITED STATES WILL
INHIBIT FORWARD PROGRESSION OF THE UPPER LOW AND INSTEAD CAUSE IT
TO DRIFT ONLY VERY SLOWLY EAST ACROSS NORTHERN ARIZONA INTO
NORTHERN NEW MEXICO SATURDAY AND SUNDAY. CONSEQUENTLY A SERIES OF
WEAK SHORT WAVES WILL LIKELY ROTATE AROUND THE CIRCULATION CENTER
AND ACROSS THE CWA BRING PERIODS OF UPWARD MOTION. THIS WILL
INDUCE A FEW SHOWERS AND THUNDERSTORMS OVER THE CWA THIS WEEKEND
WITH MOST OF THE PRECIPITATION FALLING OVER THE HIGHER TERRAIN
NORTH OF LAS CRUCES. CONTINENTAL TRAJECTORIES OF THE FLOW
INDICATE LITTLE MOISTURE ADVECTION SO INSTABILITY WILL BE
MARGINAL AND RAINFALL AMOUNTS SHOULD BE GENERALLY LIGHT. LIGHT
SNOW MAY ALSO OCCUR OVER MOUNTAIN AREAS ABOVE 7500.
SITUATION REMAINS COMPLEX EARLY NEXT WEEK AS UPPER LOW WEAKENS AS
IT MOVES NORTH WHILE LOW LEVEL FLOW BECOMES MORE EASTERLY VIA HIGH
PRESSURE OVER THE PLAINS AND SURFACE TROUGH WEST OF THE DIVIDE.
THIS PATTERN WILL SUPPORT MODEST AMOUNTS OF LOW LEVEL MOISTURE
FLOWING INTO MAINLY EASTERN SECTIONS OF THE CWA. THUS MAINLY
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECASTED ACROSS THE
EASTERN ZONES LATER PERIODS.
&&
.AVIATION...VALID 14/12Z-15/12Z.
VFR CONDITIONS WITH AREAS OF SCT-BKN100. SURFACE WINDS GENERALLY 5
TO 15 KT.
&&
.FIRE WEATHER...
WESTERLY WINDS WILL BRING WARMER DRY WEATHER TO SOUTHERN NEW
MEXICO AND WEST TEXAS TODAY AND FRIDAY WITH LOWEST HUMIDITY AROUND
5 TO 15 PERCENT IN THE AFTERNOON. HOWEVER A DEEP LOW PRESSURE
SYSTEM WITH A COLD FRONT WILL MOVE SLOWLY ACROSS THE ROCKY
MOUNTAINS THIS WEEKEND CAUSING WINDY CONDITIONS ON FRIDAY FOLLOWED
BY COOLER BELOW NORMAL TEMPERATURES AND A FEW SHOWERS AND
THUNDERSTORMS THIS WEEKEND. WINDS WILL GUST FROM 40 TO 50 MPH
FRIDAY AFTERNOON RESULTING IN CRITICAL RED FLAG CONDITIONS.
MOISTURE WILL THEN FLOW INTO THE BORDERLAND FROM THE EAST
RESULTING IN A CONTINUED THREAT OF SHOWERS AND THUNDERSTORMS INTO
NEXT WEEK...MAINLY EAST OF EL PASO AND NORTH OF LAS CRUCES.
LIGHTER WINDS EXPECTED AFTER SATURDAY AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 86 58 86 54 / 0 0 0 0
SIERRA BLANCA 86 54 88 52 / 0 0 0 0
LAS CRUCES 84 52 84 47 / 0 0 0 0
ALAMOGORDO 82 54 83 50 / 0 0 0 0
CLOUDCROFT 61 40 61 35 / 0 0 0 0
TRUTH OR CONSEQUENCES 80 52 78 46 / 0 0 0 0
SILVER CITY 75 48 71 41 / 0 0 0 10
DEMING 83 50 81 44 / 0 0 0 0
LORDSBURG 82 47 80 40 / 0 0 0 0
WEST EL PASO METRO 85 59 86 54 / 0 0 0 0
DELL CITY 85 50 87 47 / 0 0 0 0
FORT HANCOCK 88 55 90 53 / 0 0 0 0
LOMA LINDA 82 55 83 52 / 0 0 0 0
FABENS 87 55 88 52 / 0 0 0 0
SANTA TERESA 85 55 85 51 / 0 0 0 0
WHITE SANDS HQ 83 56 83 53 / 0 0 0 0
JORNADA RANGE 83 41 82 41 / 0 0 0 0
HATCH 84 49 83 44 / 0 0 0 0
COLUMBUS 85 51 84 46 / 0 0 0 0
OROGRANDE 84 57 85 53 / 0 0 0 0
MAYHILL 71 47 70 42 / 0 0 0 0
MESCALERO 70 43 70 40 / 0 0 0 0
TIMBERON 71 45 70 42 / 0 0 0 0
WINSTON 75 41 71 35 / 0 0 0 10
HILLSBORO 79 48 77 42 / 0 0 0 0
SPACEPORT 81 42 80 43 / 0 0 0 0
LAKE ROBERTS 75 38 72 35 / 0 0 0 20
HURLEY 77 47 74 40 / 0 0 0 0
CLIFF 80 34 77 37 / 0 0 0 10
MULE CREEK 78 32 74 36 / 0 0 0 10
FAYWOOD 78 47 75 41 / 0 0 0 0
ANIMAS 83 49 81 43 / 0 0 0 0
HACHITA 83 49 82 42 / 0 0 0 0
ANTELOPE WELLS 82 49 80 43 / 0 0 0 0
CLOVERDALE 79 49 76 43 / 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR NMZ111-112.
TX...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR TXZ055.
&&
05 ROGASHHazardous weather outlook, Apr 14, 5:05 AM MDT, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 505 AM MDT THU APR 14 2016 NMZ401>417-TXZ418>424-151215- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-WESTERN EL PASO COUNTY- EASTERN/CENTRAL EL PASO COUNTY-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 505 AM MDT THU APR 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER WILL OCCUR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDY ON FRIDAY WITH WEST WINDS GUSTING AROUND 50 MPH. THE WINDS WILL PRODUCE BLOWING DUST WITH THE VISIBILITY LESS THAN A MILE OVER A FEW AREAS. THE COMBINATION OF STRONG WINDS...WARM TEMPERATURES AND LOW HUMIDITY WILL ALSO CREATE DANGEROUS FIRE WEATHER CONDITIONS FRIDAY AFTERNOON AND EARLY EVENING. ISOLATED SHOWERS AND THUNDERSTORMS SATURDAY THROUGH WEDNESDAY WITH BRIEF PERIODS OF SNOW POSSIBLE ABOVE 7500 FEET. RAIN AND SNOW AMOUNTS WILL BE GENERALLY LIGHT AND PRECIPITATION WILL MOSTLY OCCUR AROUND MOUNTAIN AREAS NORTH OF LAS CRUCES AND EAST OF EL PASO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED, BUT REPORTS ARE ALWAYS WELCOME. ROGASH
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 2:04 PM MDT | Red Flag Warning | EPZ | El Paso | 31 hr |
Nearby
Wind Advisories in New Mexico, 2016Wind Advisories in Texas, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.